Alert archive / Missouri / River Flood Warnings in 2009
River Flood Warning 191, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Oct 9, 2009, 8:50 AM CDT for Gasconade County, Montgomery County, Missouri. It was in force for 49 hr.
The area
The counties it named.
The facts
- Issued
- Oct 9, 2009, 8:50 AM CDT (13:50 UTC)
- Expired
- Oct 11, 2009, 9:51 AM CDT
- In force
- 49 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
Counties Gasconade County, MO, Montgomery County, MO
The radar
The St Louis radar (KLSX), 70 km from the middle of the area, began a volume at 13:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KLSX 091350
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
850 AM CDT FRI OCT 09 2009
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI...
MISSOURI RIVER NEAR ...CHAMOIS
MISSOURI RIVER AT ...GASCONADE
MISSOURI RIVER AT ...HERMANN
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF 4 TO 5 INCH RAINS ACROSS THE AREA...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC027-151-101350-
/O.NEW.KLSX.FL.W.0190.091009T1350Z-091012T0900Z/
/CMSM7.1.ER.091009T1137Z.091010T0000Z.091010T2100Z.NO/
850 AM CDT FRI OCT 09 2009
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MISSOURI RIVER NEAR CHAMOIS.
* UNTIL SATURDAY AFTERNOON.
* AT 7 AM FRIDAY THE STAGE WAS 17.2 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 19.5 FEET THIS EVENING
AND FALL BELOW FLOOD STAGE TOMORROW AFTERNOON.
* IMPACT...AT 17.0 FEET...FLOOD STAGE: LOWER LYING BOTTOM LAND BEGINS
TO FLOOD.
$$
MOC073-139-101349-
/O.NEW.KLSX.FL.W.0191.091009T1350Z-091012T2315Z/
/GSCM7.1.ER.000000T0000Z.091010T0600Z.091011T1115Z.NO/
850 AM CDT FRI OCT 09 2009
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MISSOURI RIVER AT GASCONADE.
* UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* THE 7 AM STAGE WAS ESTIMATED AT 22.6 FEET.
* MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 25.0 LATE THIS EVENING
AND FALL BELOW FLOOD STAGE SUNDAY MORNING.
* IMPACT...AT 22.0 FEET...FLOOD STAGE. MINOR FLOODING OF CROPLAND
BEGINS.
$$
MOC073-139-101349-
/O.NEW.KLSX.FL.W.0192.091009T1350Z-091012T0645Z/
/HRNM7.1.ER.091009T1207Z.091010T0600Z.091011T0645Z.NO/
850 AM CDT FRI OCT 09 2009
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MISSOURI RIVER AT HERMANN.
* UNTIL LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 AM FRIDAY THE STAGE WAS 21.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 23.5 FEET LATE THIS
EVENING AND FALL BELOW FLOOD STAGE SUNDAY MORNING.
* IMPACT...AT 21.0 FEET...FLOOD STAGE. MINOR FLOODING OF CROPLAND
BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 10/10 10/11 10/12 10/13 10/14
MISSOURI RIVER
CHAMOIS 17 17.20 18.8 14.1 10.4 8.6 8.1
GASCONADE 22 24.6 21.9 18.1 15.6 14.9
HERMANN 21 21.15 23.3 20.3 16.8 14.1 12.66 follow-up statements
000
WGUS83 KLSX 092009
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
308 PM CDT FRI OCT 09 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
MISSOURI RIVER
NEAR CHAMOIS
GASCONADE
HERMANN
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF 2 TO 5 INCHES OF PRECIPITATION THE
PAST 36 HOURS AND NO PRECIPITATION FORECAST IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC027-151-102008-
/O.EXT.KLSX.FL.W.0190.000000T0000Z-091012T1009Z/
/CMSM7.1.ER.091009T1137Z.091010T0600Z.091010T2209Z.NO/
308 PM CDT FRI OCT 09 2009
...THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER NEAR CHAMOIS
* UNTIL SUNDAY MORNING.
* AT 1 PM FRIDAY THE STAGE WAS 18.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO CREST TO NEAR 19.0 FEET TONIGHT
AND SHOULD FALL BELOW FLOOD STAGE LATE SATURDAY AFTERNOON.
* IMPACT...AT 17.0 FEET...FLOOD STAGE: LOWER LYING BOTTOM LAND
BEGINS TO FLOOD.
$$
MOC073-139-102007-
/O.EXT.KLSX.FL.W.0191.000000T0000Z-091013T0100Z/
/GSCM7.1.ER.000000T0000Z.091009T1900Z.091011T1300Z.NO/
308 PM CDT FRI OCT 09 2009
...THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT GASCONADE
* UNTIL SUNDAY.
* AT 2 PM FRIDAY THE STAGE WAS 25.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 25.5 FEET THIS
EVENING.
* IMPACT...AT 22.0 FEET...FLOOD STAGE. MINOR FLOODING OF CROPLAND
BEGINS.
$$
MOC073-139-102007-
/O.EXT.KLSX.FL.W.0192.000000T0000Z-091012T1130Z/
/HRNM7.1.ER.091009T1207Z.091010T0600Z.091011T1130Z.NO/
308 PM CDT FRI OCT 09 2009
...THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT HERMANN
* UNTIL SUNDAY.
* AT 2:30 PM FRIDAY THE STAGE WAS 23.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 23.5 FEET TONIGHT
AND SHOULD FALL BELOW FLOOD STAGE SUNDAY MORNING.
* IMPACT...AT 21.0 FEET...FLOOD STAGE. MINOR FLOODING OF CROPLAND
BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 10/10 10/11 10/12 10/13 10/14
MISSOURI RIVER
CHAMOIS 17 18.20 18.7 14.0 10.5 8.2 7.3
GASCONADE 22 25.10 25.0 22.2 18.2 15.3 14.0
HERMANN 21 23.06 23.5 20.9 17.1 13.6 11.7000
WGUS83 KLSX 100152
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
852 PM CDT FRI OCT 09 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
MISSOURI RIVER
NEAR CHAMOIS
AT GASCONADE
AT HERMANN
AT ST. CHARLES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF 2 TO 6 INCHES OF PRECIPITATION THE
PAST 48 HOURS AND NO PRECIPITATION FORECAST IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC027-151-110152-
/O.EXT.KLSX.FL.W.0190.000000T0000Z-091012T1108Z/
/CMSM7.1.ER.091009T1137Z.091010T0600Z.091010T2308Z.NO/
852 PM CDT FRI OCT 09 2009
...THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER NEAR CHAMOIS
* UNTIL SUNDAY MORNING.
* AT 4 PM FRIDAY THE STAGE WAS 18.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 18.7 FEET TONIGHT
AND SHOULD FALL BELOW FLOOD STAGE SATURDAY EVENING.
* IMPACT...AT 17.0 FEET...FLOOD STAGE: LOWER LYING BOTTOM LAND
BEGINS TO FLOOD.
$$
MOC073-139-110151-
/O.EXT.KLSX.FL.W.0191.000000T0000Z-091013T0243Z/
/GSCM7.1.ER.000000T0000Z.091010T0600Z.091011T1443Z.NO/
852 PM CDT FRI OCT 09 2009
...THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT GASCONADE
* UNTIL SUNDAY EVENING.
* AT 4:45 PM FRIDAY THE STAGE WAS 25.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 25.6 FEET TONIGHT
AND SHOULD FALL BELOW FLOOD STAGE SUNDAY MORNING.
* IMPACT...AT 22.0 FEET...FLOOD STAGE. MINOR FLOODING OF CROPLAND
BEGINS.
$$
MOC073-139-110151-
/O.EXT.KLSX.FL.W.0192.000000T0000Z-091012T1232Z/
/HRNM7.1.ER.091009T1207Z.091010T0600Z.091011T1232Z.NO/
852 PM CDT FRI OCT 09 2009
...THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT HERMANN
* UNTIL SUNDAY.
* AT 7:30 PM FRIDAY THE STAGE WAS 23.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 23.7 FEET TONIGHT
AND SHOULD FALL BELOW FLOOD STAGE SUNDAY MORNING.
* IMPACT...AT 21.0 FEET...FLOOD STAGE. MINOR FLOODING OF CROPLAND
BEGINS.
$$
MOC183-189-110151-
/O.EXT.KLSX.FL.W.0194.091010T1200Z-091012T0300Z/
/SCLM7.1.ER.091010T1200Z.091010T1800Z.091011T0300Z.NO/
852 PM CDT FRI OCT 09 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT ST. CHARLES
* FROM SATURDAY MORNING TO SUNDAY MORNING.
* AT 8 PM FRIDAY THE STAGE WAS 23.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 25.3 FEET SATURDAY
AND SHOULD FALL BELOW FLOOD STAGE LATE SATURDAY EVENING.
* IMPACT...AT 25.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS. THE
RIGHT BANK DOWNSTREAM OVERFLOWS, FLOODING AGRICULTURAL BOTTOMLAND.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 10/10 10/11 10/12 10/13 10/14
MISSOURI RIVER
CHAMOIS 17 18.20 18.3 14.5 10.5 8.2 7.3
GASCONADE 22 25.40 25.4 22.5 18.2 15.3 14.0
HERMANN 21 23.48 23.7 21.1 17.0 13.6 11.7
ST. CHARLES 25 23.82 25.0 24.0 20.5 17.7 15.7000
WGUS83 KLSX 101531
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1031 AM CDT SAT OCT 10 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
MISSOURI RIVER AT ...GASCONADE
...HERMANN
...ST. CHARLES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC073-139-111531-
/O.EXT.KLSX.FL.W.0191.000000T0000Z-091013T0215Z/
/GSCM7.1.ER.000000T0000Z.091009T2145Z.091011T1415Z.NO/
1031 AM CDT SAT OCT 10 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT GASCONADE
* UNTIL SUNDAY MORNING.
* AT 4:45 PM FRIDAY THE STAGE WAS 25.4 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE LATE MORNING SUNDAY.
* IMPACT...AT 22.0 FEET...FLOOD STAGE. MINOR FLOODING OF CROPLAND
BEGINS.
$$
MOC073-139-111530-
/O.EXT.KLSX.FL.W.0192.000000T0000Z-091012T1100Z/
/HRNM7.1.ER.091009T1207Z.091010T0345Z.091011T1100Z.NO/
1031 AM CDT SAT OCT 10 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT HERMANN
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:30 AM SATURDAY THE STAGE WAS 22.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* IMPACT...AT 21.0 FEET...FLOOD STAGE. MINOR FLOODING OF CROPLAND
BEGINS.
$$
MOC183-189-111530-
/O.EXT.KLSX.FL.W.0194.000000T0000Z-091012T0336Z/
/SCLM7.1.ER.091010T0924Z.091010T1800Z.091011T0336Z.NO/
1031 AM CDT SAT OCT 10 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT ST. CHARLES
* FROM THIS AFTERNOON INTO THIS EVENING.
* AT 10:00 AM SATURDAY THE STAGE WAS 25.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 25.4 FEET THIS AFTERNOON
AND FALL BELOW FLOOD STAGE TONIGHT.
* IMPACT...AT 25.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS. THE
RIGHT BANK DOWNSTREAM OVERFLOWS, FLOODING AGRICULTURAL BOTTOMLAND.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 10/11 10/12 10/13 10/14 10/15
MISSOURI RIVER
GASCONADE 22 25.40 22.3 18.5 15.4 14.1 13.5
HERMANN 21 22.57 20.9 17.1 14.1 12.0 11.1
ST. CHARLES 25 25.04 24.0 20.5 17.7 15.7 15.0000
WGUS83 KLSX 102040
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
340 PM CDT SAT OCT 10 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
MISSOURI RIVER AT
GASCONADE
HERMANN
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF RECENT HEAVY RAINFALL...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC073-139-112040-
/O.EXT.KLSX.FL.W.0191.000000T0000Z-091013T0325Z/
/GSCM7.1.ER.000000T0000Z.091009T2145Z.091011T1525Z.NO/
340 PM CDT SAT OCT 10 2009
...THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT GASCONADE
* UNTIL SUNDAY AFTERNOON.
* AT 4:45 PM FRIDAY THE STAGE WAS 25.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO CONTINUE FALLING AND SHOULD
FALL BELOW FLOOD STAGE LATE SUNDAY MORNING.
* IMPACT...AT 22.0 FEET...FLOOD STAGE. MINOR FLOODING OF CROPLAND
BEGINS.
$$
MOC073-139-112039-
/O.EXT.KLSX.FL.W.0192.000000T0000Z-091012T0712Z/
/HRNM7.1.ER.091009T1207Z.091010T0345Z.091011T0712Z.NO/
340 PM CDT SAT OCT 10 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT HERMANN
* UNTIL SUNDAY MORNING.
* AT 2:30 PM SATURDAY THE STAGE WAS 21.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO CONTINUE FALLING AND SHOULD
FALL BELOW FLOOD STAGE TONIGHT.
* IMPACT...AT 21.0 FEET...FLOOD STAGE. MINOR FLOODING OF CROPLAND
BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 10/11 10/12 10/13 10/14 10/15
MISSOURI RIVER
GASCONADE 22 25.40 22.4 18.8 15.5 14.0 13.5
HERMANN 21 21.89 20.6 17.3 14.4 12.3 11.1000
WGUS83 KLSX 110237
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
937 PM CDT SAT OCT 10 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
MISSOURI RIVER AT GASCONADE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF RECENT HEAVY RAINFALL...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC073-139-120237-
/O.EXT.KLSX.FL.W.0191.000000T0000Z-091012T2015Z/
/GSCM7.1.ER.000000T0000Z.091009T2145Z.091011T0815Z.NO/
937 PM CDT SAT OCT 10 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT GASCONADE
* UNTIL SUNDAY.
* AT 4:45 PM SATURDAY THE STAGE WAS 23.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO CONTINUE FALLING AND SHOULD
FALL BELOW FLOOD STAG TONIGHT.
* IMPACT...AT 22.0 FEET...FLOOD STAGE. MINOR FLOODING OF CROPLAND
BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 10/11 10/12 10/13 10/14 10/15
MISSOURI RIVER
GASCONADE 22 23.30 21.5 18.5 15.5 14.0 13.5000
WGUS83 KLSX 111451
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
951 AM CDT SUN OCT 11 2009
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
MISSOURI...
MISSOURI RIVER AT GASCONADE AFFECTING GASCONADE AND MONTGOMERY
COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS WILL BE THE LAST STATEMENT ISSUED REGARDING THIS FLOODING EVENT
AT GASCONADE...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC073-139-111521-
/O.CAN.KLSX.FL.W.0191.000000T0000Z-091012T2015Z/
/GSCM7.1.ER.000000T0000Z.091009T2145Z.091011T1318Z.NO/
951 AM CDT SUN OCT 11 2009
THE FLOOD WARNING IS CANCELLED FOR
THE MISSOURI RIVER AT GASCONADE.
* AT 9:30 AM SUNDAY THE STAGE WAS 21.9 (ESTIMATED) FEET.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 18.1 FEET BY MONDAY
MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 10/12 10/13 10/14 10/15 10/16
MISSOURI RIVER
GASCONADE 22 21.9E 18.1 15.3 14.0 13.5 13.3What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Oct 9, 7:30 AM CDT, 1 hour 20 minutes earlier.
Area forecast discussion, Oct 9, 7:30 AM CDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 730 AM CDT FRI OCT 9 2009 .DISCUSSION... /241 AM CDT FRI OCT 9 2009/ LEADING CONVECTIVE ELEMENTS CONTINUE TO SHIFT FURTHER SOUTH AND AWAY FROM THE CWA...WITH ONLY LIGHT TO MODERATE STRATIFORM RAIN REMAINING. AREAL FLOOD WARNINGS HAVE CURRENT FLOODING WELL IN HAND AND WILL EXPIRE FLASH FLOOD WATCH WITH THE MORNING ZONE ISSUANCE. RAIN WILL SLOWLY END FROM NORTHWEST TO SOUTHEAST TODAY AS THE LOW AND FRONT CONTINUE TO MOVE SOUTH AND HIGH PRESSURE BEGINS TO BUILD INTO THE REGION. HAVE FOLLOWED MOS GUIDANCE CLOSELY TODAY...WITH LITTLE IF ANY DIURNAL RECOVERY TO TEMPERATURES. HIGH PRESSURE BECOMES CENTERED ACROSS THE CWA BY 12Z SATURDAY. CURRENT TEMPERATURES ARE BELOW FREEZING UNDER THE SURFACE HIGH. IF WE HADNT JUST HAD 3 TO 6 INCHES OF RAINFALL ACROSS THE CWA I WOULD PROBABLY BE ISSUING A FROST ADVISORY FOR TONIGHT...BUT SATURATED GROUND AND MOIST BOUNDARY LAYER WILL ACT TO MODIFY THE AIR MASS. THIS WILL KEEP FROST PATCHY AT BEST AND PROBABLY CONFINED TO JUST OUR FAR NORTHERN COUNTIES WHICH DID NOT RECEIVE MUCH RAINFALL. I WILL LET THE DAYSHIFT DETERMINE THE NEED FOR A FROST ADVISORY ACROSS THE NORTH...AND ONLY INCLUDE PATCHY FROST FOR THOSE COUNTIES FOR NOW. NEXT COLD FRONT DIVING SOUTH ACROSS MONTANA WILL MARCH ACROSS MISSOURI AND ILLINOIS ON SATURDAY WITH A WIND SHIFT TO THE NORTHWEST. BRIEF SOUTHERLY FLOW AHEAD OF THE FRONT MAY BE ENOUGH TO PUSH TEMPERATURES INTO THE 60S BEFORE FROPA. EXPECT A DRY FRONTAL PASSAGE. LOW TEMPERATURES SUNDAY MORNING WILL CERTAINLY FLIRT WITH THE FREEZING MARK ACROSS THE NORTHERN CWA...AND THERE IS SOME POTENTIAL FOR FROST OR EVEN FREEZING CONDITIONS. FOR NOW...SURFACE HIGH IS FORECAST TO BE CENTERED ACROSS WESTERN IOWA WHICH WOULD KEEP WIND AT OR ABOVE 5KTS...LIMITING FROST POTENTIAL. IF THE HIGH WERE TO MOVE FURTHER SOUTHEAST AND BECOME ANCHORED ACROSS MISSOURI AT 12Z...FROST AND FREEZE ADVISORIES/WARNINGS WOULD BE NEEDED FOR SATURDAY NIGHT/SUNDAY MORNING. SIDED WITH COLDER MET GUIDANCE FOR SUNDAY AS COLD START AND INCREASING CLOUD COVER IN THE AFTERNOON SHOULD LIMIT DIURNAL TEMPERATURE INCREASE. WARM ADVECTION REGIME SETS UP SUNDAY AFTERNOON THROUGH MONDAY AHEAD OF THE NEXT FRONT...WITH THE POTENTIAL OF RAIN INCREASING AS WE HEAD INTO SUNDAY NIGHT AND MONDAY. THE COLD FRONT WILL MOVE ACROSS THE CWA MONDAY AFTERNOON AND EVENING...WITH DRY CONDITIONS RETURNING MONDAY NIGHT AND TUESDAY. LOOKING TOWARD THE MIDDLE OF NEXT WEEK...GIVEN THE FACT IT HAS RAINED THE PAST 3 THURSDAYS...PERIODICITY ALONE WOULD SUGGEST THE LATEST GFS SOLUTION MAY BE CORRECT WITH ANOTHER STORM SYSTEM TAKING AIM ON THE REGION NEXT THURSDAY AND FRIDAY. CVKING && .AVIATION... /628 AM CDT FRI OCT 9 2009/ FOR THE 12Z TAFS...FEW CHANGES MADE TO PREVIOUS TAFS AS OVERALL TRENDS APPEAR TO BE ON TRACK. IFR CIGS WILL GRADUALLY LIFT TO VFR THIS AFTN AS THE LOW PRESSURE SYSTEM CONTINUES MOVING AWAY FROM THE REGION AND HIGH PRESSURE BUILDS IN FROM THE NORTHWEST. SOME CONCERN FOR FOG DEVELOPMENT TONIGHT WITH FAVORABLE CONDITIONS OF ABUNDANT SOIL MOISTURE...CLRG SKIES JUST BEFORE SUNSET...AND WINDS BCMG LGT/VAR UNDER INFLUENCE OF HIGH PRESSURE CENTER TO THE N. INTRODUCED PREVAILING MVFR VSBYS AFTER 06Z AT ALL SITES HOWEVER THIS WILL NEED TO BE REEVALUATED BY SUBSEQUENT SHIFTS. KANOFSKY && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Oct 9, 3:52 AM CDT, 4 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 352 AM CDT FRI OCT 9 2009 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-101200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 352 AM CDT FRI OCT 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT RUNOFF FROM YESTERDAYS HEAVY RAIN WILL CONTINUE TO FLOOD LOCAL STREAMS...CREEKS AND RIVERS. LOW LYING AREAS AND LOW WATER CROSSINGS MAY ALSO EXPERIENCE FLOODING OR STANDING WATER. PATCHY FROST IS POSSIBLE TONIGHT ACROSS NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. ELSEWHERE...PATHCY FOG WILL LIKELY DEVELOP. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY FREEZING TEMPERATURES ARE POSSIBLE SUNDAY MORNING ACROSS NORTHEAST MISSOURI. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 CVKING
In the hours before
Local storm report, Oct 9, 7:11 AM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
711 AM CDT FRI OCT 09 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0711 AM HEAVY RAIN 1 ESE AUXVASSE 39.01N 91.88W
10/09/2009 M5.63 INCH CALLAWAY MO TRAINED SPOTTER
5.63 INCHES OF RAIN SO FAR WITH 2.78 INCHES OF RAIN IN
THE PAST 24 HOURS
&&
EVENT NUMBER LSX0900232
KANOFSKYLocal storm report, Oct 9, 7:25 AM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
725 AM CDT FRI OCT 09 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0722 AM FLOOD WESTPHALIA 38.44N 92.00W
10/09/2009 OSAGE MO LAW ENFORCEMENT
ROAD CLOSURE DUE TO FLOODING AT THE SOUTH END OF
WESTPHAILA WHERE MAIN ST BECOMES CR615. DEPUTY REPORTS
WATER UP TO THE HEIGHT OF CAR BUMPERS.
&&
EVENT NUMBER LSX0900233
KANOFSKYLocal storm report, Oct 9, 8:22 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
822 AM CDT FRI OCT 09 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0821 AM HEAVY RAIN DU BOIS 38.22N 89.21W
10/09/2009 M3.50 INCH WASHINGTON IL TRAINED SPOTTER
24 HOUR TOTAL.
&&
EVENT NUMBER LSX0900234
TRUETTLocal storm report, Oct 9, 8:24 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
824 AM CDT FRI OCT 09 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0823 AM HEAVY RAIN COLLINSVILLE 38.68N 90.00W
10/09/2009 E3.70 INCH MADISON IL TRAINED SPOTTER
24 HOUR TOTAL.
&&
EVENT NUMBER LSX0900235
TRUETTLocal storm report, Oct 9, 8:33 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
833 AM CDT FRI OCT 09 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0831 AM HEAVY RAIN 7 S STEELVILLE 37.87N 91.36W
10/09/2009 M4.20 INCH CRAWFORD MO TRAINED SPOTTER
STORM TOTAL SO FAR. THIS AMOUNT INCLUDES 1.5 INCHES
THAT FELL BETWEEN 830 PM LAST NIGHT AND CURRENT TIME.
&&
EVENT NUMBER LSX0900236
TRUETTLocal storm report, Oct 9, 8:40 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
840 AM CDT FRI OCT 09 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0838 AM HEAVY RAIN 6 SE SULLIVAN 38.15N 91.09W
10/09/2009 M5.30 INCH WASHINGTON MO TRAINED SPOTTER
36 HOUR RAINFALL TOTAL
&&
EVENT NUMBER LSX0900237
TRUETTThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 8, 8:56 PM CDT | River Flood Warning | LSX | Lincoln | 13 hr |
| Oct 8, 9:23 PM CDT | River Flood Warning | LSX | Reynolds | 37 hr |
| Oct 8, 10:44 PM CDT | River Flood Warning | LSX | Crawford | 40 hr |
| Oct 8, 10:44 PM CDT | River Flood Warning | LSX | Crawford, Washington | 35 hr |
| Oct 8, 10:44 PM CDT | River Flood Warning | LSX | Franklin, Jefferson | 3 days |
| Oct 8, 10:44 PM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 35 hr |
| Oct 8, 10:44 PM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 35 hr |
| Oct 8, 10:44 PM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 35 hr |
| Oct 8, 10:44 PM CDT | River Flood Warning | LSX | Jefferson | 35 hr |
| Oct 8, 10:44 PM CDT | River Flood Warning | LSX | Franklin | 4 days |
| Oct 8, 10:50 PM CDT | Areal Flood Warning | LSX | Crawford, Franklin, Iron, Jefferson, Madison, Reynolds and 4 more | 12 hr |
| Oct 9, 8:50 AM CDT | River Flood Warning | LSX | Callaway, Osage | 26 hr |
| Oct 9, 8:50 AM CDT | River Flood Warning | LSX | Gasconade, Montgomery | 37 hr |
| Oct 9, 10:00 AM CDT | Areal Flood Warning | LSX | Crawford, Iron, Madison, Reynolds, Sainte Genevieve, Saint Francois and 1 more | 26 hr |
| Oct 9, 12:01 PM CDT | Areal Flood Warning | LSX | Audrain, Boone, Callaway, Cole, Franklin, Gasconade and 6 more | 7 hr |
| Oct 9, 4:07 PM CDT | Frost Advisory | LSX | Audrain, Boone, Callaway, Cole, Knox, Lewis and 7 more | 16 hr |
Nearby
River Flood Warnings in Missouri, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.